# SDR N6WA2024120301

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 48,392 hours, 38,141 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Cable
- Part number: BA6709371013
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR AUTOPILOT CABLE BROKEN. REPLACED ELEVATOR AUTOPILOT CABLE IAW CRJ AMM 22-11-14.
